MathSciNet Relay Station
MathSciNet bibliographic data
MR2401020 49K20 (49K30 70F25 70Q05 93B27)
Hussein, Islam I.; Bloch, Anthony M. Optimal control of underactuated nonholonomic mechanical systems. IEEE Trans. Automat. Control 53 (2008), no. 3, 668–682.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement